Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 374, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 11:03 AM EDT for Jefferson County, Washington County, Georgia. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2020, 11:03 AM EDT (15:03 UTC)
- Expired
- Sep 18, 2020, 10:13 AM EDT
- In force
- 23 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Williamson Swamp Creek at Davisboro (DAVG1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
121 WGUS42 KFFC 171503 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1103 AM EDT Thu Sep 17 2020 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Williamson Swamp Creek near Davisboro affecting Jefferson and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC163-303-180315- /O.NEW.KFFC.FL.W.0374.200917T1503Z-000000T0000Z/ /DAVG1.1.ER.200917T1428Z.200917T1445Z.000000T0000Z.UU/ 1103 AM EDT Thu Sep 17 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for the Williamson Swamp Creek near Davisboro. * From this morning until further notice. * At 10:45 AM EDT Thursday the stage was 10.4 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 10.0 feet, Flood stage is reached. Minor flooding beings in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. * Impact...At 12.0 feet, Minor flooding expands into the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
4 follow-up statements
529 WGUS42 KFFC 171851 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 251 PM EDT Thu Sep 17 2020 ...Observed flooding changed from Minor to Moderate severity for the following rivers in Georgia... Williamson Swamp Creek near Davisboro affecting Jefferson and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. The next statement will be issued late tonight at 300 AM EDT. && GAC163-303-180700- /O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/ /DAVG1.2.ER.200917T1428Z.200917T1745Z.000000T0000Z.UU/ 251 PM EDT Thu Sep 17 2020 ...Observed flooding increased from Minor to Moderate severity... The Flood Warning continues for the Williamson Swamp Creek near Davisboro. * Until further notice. * At 1:45 PM EDT Thursday the stage was 13.6 feet. * Flood stage is 10.0 feet. * Moderate flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 14.0 feet, Significant flooding continues in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. The water level hits the bridge and may cause some erosion to the sides of the road bed. County officials will likely close it. Residential yards near the bridge on the right bank will be under a foot of water. && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
583 WGUS82 KFFC 180557 FLSFFC Flood Statement National Weather Service Peachtree City GA 157 AM EDT Fri Sep 18 2020 ...The Flood Warning continues for the following rivers in Georgia... Williamson Swamp Creek near Davisboro affecting Jefferson and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC163-303-181800- /O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/ /DAVG1.1.ER.200917T1428Z.200917T2245Z.000000T0000Z.UU/ 157 AM EDT Fri Sep 18 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Williamson Swamp Creek near Davisboro. * Until further notice. * At 1:45 AM EDT Friday the stage was 12.7 feet...and falling. * Flood stage is 10 feet. * Minor flooding will continue. * Forecast...The creek is expected to continue to fall. * Impact...At 12 feet, Minor flooding expands into the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. * Impact...At 13 feet, Moderate flooding begins. Significant flooding occurs in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. The water level reaches the bottom of the bridge and county officials may need to close it. Residential yards near the bridge on the right bank begin to flood. && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
373 WGUS82 KFFC 181030 FLSFFC Flood Statement National Weather Service Peachtree City GA 630 AM EDT Fri Sep 18 2020 ...The Flood Warning continues for the following rivers in Georgia... Williamson Swamp Creek near Davisboro affecting Jefferson and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. The next statement will be issued later today. && GAC163-303-182230- /O.CON.KFFC.FL.W.0374.000000T0000Z-000000T0000Z/ /DAVG1.1.ER.200917T1428Z.200917T2245Z.000000T0000Z.UU/ 630 AM EDT Fri Sep 18 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Williamson Swamp Creek near Davisboro. * Until further notice. * At 5:45 AM EDT Friday the stage was 11.1 feet and falling. * Flood stage is 10 feet. * Minor flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 10 feet, Flood stage is reached. Minor flooding beings in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. * Impact...At 12 feet, Minor flooding expands into the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
514 WGUS82 KFFC 181413 FLSFFC Flood Statement National Weather Service Peachtree City GA 1013 AM EDT Fri Sep 18 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Williamson Swamp Creek near Davisboro affecting Jefferson and Washington Counties. GAC163-303-181515- /O.CAN.KFFC.FL.W.0374.000000T0000Z-200918T1413Z/ /DAVG1.1.ER.700119T1232Z.700119T1233Z.700119T1233Z.UU/ 1013 AM EDT Fri Sep 18 2020 ...The Flood Warning for the Williamson Swamp Creek near Davisboro has been cancelled... The Flood Warning is cancelled for the Williamson Swamp Creek near Davisboro. * At 9:45 AM EDT Friday the stage was 9.8 feet. * Flood stage is 10 feet. * Forecast...The creek has fallen below flood and should continue to fall through the day. && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:23 AM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Sep 17, 7:23 AM EDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 723 AM EDT Thu Sep 17 2020 .PREV DISCUSSION... /Issued 412 AM EDT Thu Sep 17 2020/ SHORT TERM /Today through Friday/... Tropical Depression Sally's center is just NE of Montgomery, AL and will continue to push NE through the short term. The rain shield from Sally is spreading over the area and we are seeing inches of rainfall across north and central GA. Areas north of an ATL to AHN line have seen 1 to 2 inches over the past 24 hours with areas from ATL to MCN seeing about 2 to 4 inches. Right now the The highest rainfall amounts in GA have occurred just to the NE of Sally's center across Macon/Peach/Crawford counties. These counties have see 8-10 inch totals over the past 24 hours and with more rain to come Im sure these values will continue to go up through this afternoon. Sally is still expected to track to the NE with its center expected just N of Columbus by 7am and then just NW of August by 7pm tonight. North and Central GA will continue to see moderate to heavy rain through the morning hours with the rain tapering of from West to East through the afternoon and evening. There will be some drier air that moves into N GA tonight around the backside of Sally's remnants but there will still be some moisture across central and south GA through the short term. Keeping some slight to chance PoPs across the area Friday. High temps today and Friday will stay in the 70s with lows tonight in the 60s. 01 LONG TERM /Friday Night through Wednesday/... With the remnant low of Sally pushing out of the area on Friday, a frontal system should approach the CWA from the N-NW before stalling near the central to south Georgia region over the weekend. This frontal system is really the only source of any PoPs for the CWA as high pressure system begins to builds in over the latter half of the weekend and remain through the long term period. Looking ahead towards the temperatures, high and low temps will begin to lower thanks in part to that associated cold front. Highs should be around the low 70s through the weekend with lows getting down to the mid to low 50s. For high temps, this is around 8 to 16 degrees below climatological average for this time of year so a taste of fall could be on the horizon. Temps will then slowly begin to warm once more approaching the mid week period. Morgan && .AVIATION... 12Z Update... TD Sally continues to push low ceilings, rain, and gusty easterly winds across the area. Ceilings expected to stay in the IFR range through this evening before lifting into the MVFR range by 03z- 05z Friday. The winds will also stay mainly out of the east then switch to the NW right around 00z Friday. Wind speeds will stay in the 10-15kt range with gust 20-25 until the NWLY switch when speeds will diminish to 10kt or less. //ATL Confidence...12Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 66 79 62 / 100 70 30 30 Atlanta 75 67 77 63 / 100 60 30 20 Blairsville 71 61 74 56 / 100 60 20 20 Cartersville 75 65 77 62 / 100 50 20 20 Columbus 79 69 81 66 / 80 30 30 20 Gainesville 72 66 78 62 / 100 60 30 20 Macon 79 68 80 65 / 100 50 30 20 Rome 78 65 78 61 / 90 40 20 10 Peachtree City 75 66 78 63 / 100 50 30 20 Vidalia 83 71 81 66 / 90 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...White...Wilcox...Wilkes... Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Cherokee...Clarke...Clayton...Cobb...Crawford...Dawson... DeKalb...Douglas...Fannin...Fayette...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Madison...Monroe...Morgan...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Towns...Twiggs...Union...Upson...Walton...Warren... Washington...White...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....Morgan AVIATION...01
Hazardous weather outlook, Sep 17, 10:00 AM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1000 AM EDT Thu Sep 17 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-Crawford- Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-Fannin-Fayette- Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-Gwinnett-Hall-Hancock- Haralson-Harris-Heard-Henry-Houston-Jackson-Jasper-Jefferson-Johnson- Jones-Lamar-Laurens-Lumpkin-Macon-Madison-Marion-Meriwether-Monroe- Montgomery-Morgan-Murray-Muscogee-Newton-North Fulton-Oconee- Oglethorpe-Paulding-Peach-Pickens-Pike-Polk-Pulaski-Putnam-Rockdale- Schley-South Fulton-Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor- Telfair-Toombs-Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton- Warren-Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-Wilkinson- 1000 AM EDT Thu Sep 17 2020 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This afternoon and Tonight... The remnants of what was once Hurricane Sally, will continue to move northeast across the area today with the heaviest rain and winds ending by early this afternoon. No significant additional impacts are expected across the area, however residual flooding of creeks, streams, and low lying areas will exist through the day and into tonight. Periods of light to moderate rain will continue mainly across northeast and east-central Georgia through the afternoon. The flash flood threat will continue to diminish through the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time, but any flood or post- event damage reports are encouraged to be reported to NWS Atlanta, by visiting our web page: www.weather.gov/ffc.
In the hours before
Local storm report, Sep 17, 10:23 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG 2 ENE CASCADE HEIGHTS 33.73N 84.44W
09/16/2020 FULTON GA EMERGENCY MNGR
*** 1 FATAL *** A TREE FELL ONTO A HOME ON LINDA WAY
SW, KILLING AN OCCUPANT.
&&
EVENT NUMBER FFC2001208
RWILLISLocal storm report, Sep 17, 10:53 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 W DAVISBORO 32.97N 82.67W
09/17/2020 WASHINGTON GA EMERGENCY MNGR
EMA REPORTED STATE ROUTE 24 BETWEEN SANDERSVILLE AND
DAVISBORO IS WASHED OUT NEAR PROSSER ROAD. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC2001209
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:10 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 6 hr |
| Sep 16, 11:25 PM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Macon, Taylor | 7 hr |
| Sep 17, 12:00 AM EDT | Flash Flood Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more | 11 hr |
| Sep 17, 12:45 AM EDT | Flash Flood Warning | FFC | Harris, Lamar, Monroe, Pike, Talbot, Upson | 7 hr |
| Sep 17, 1:13 AM EDT | Flash Flood Warning | FFC | Meriwether, Troup | 5 hr |
| Sep 17, 2:49 AM EDT | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more | 7 hr |
| Sep 17, 2:59 AM EDT | Flash Flood Warning | FFC | Baldwin, Jones, Wilkinson | 8 hr |
| Sep 17, 3:29 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 3 hr |
| Sep 17, 3:34 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale | 6 hr |
| Sep 17, 3:39 AM EDT | Flash Flood Warning | FFC | Cobb, Douglas, Fulton | 6 hr |
| Sep 17, 4:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb | 11 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 4:35 AM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Sep 17, 4:42 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 7 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 55 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 28 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Sep 17, 4:50 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 17 hr |
| Sep 17, 5:04 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 9 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 38 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Gwinnett | 25 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | FFC | Hancock, Jasper, Putnam, Washington | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Pulaski | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Sep 17, 5:36 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 34 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 39 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Sep 17, 5:43 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 6:00 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Sep 17, 6:42 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Sep 17, 6:44 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 17, 6:51 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Sep 17, 6:54 AM EDT | River Flood Warning | FFC | Gwinnett | 11 hr |
| Sep 17, 6:58 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:09 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Sep 17, 7:18 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 118 min |
| Sep 17, 7:22 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:27 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 17, 7:31 AM EDT | River Flood Warning | FFC | Fulton | 12 hr |
| Sep 17, 7:47 AM EDT | Flash Flood Warning | FFC | Greene, Taliaferro | 5 hr |
| Sep 17, 9:23 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Sep 17, 9:28 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 13 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 11 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| Sep 17, 11:23 AM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Sep 17, 1:31 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 44 hr |
| Sep 17, 2:25 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 6 hr |
| Sep 17, 2:40 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 33 hr |
| Sep 17, 2:44 PM EDT | River Flood Warning | FFC | Jefferson | 3 hr |
| Sep 17, 3:32 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 11 hr |
| Sep 17, 6:42 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 3 hr |
| Sep 17, 7:22 PM EDT | River Flood Warning | FFC | Dooly | 4 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.